# SDR CA040323004

- Difficulty date: December 3, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Inoperative
- Location: Pressure Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, REACHING 185 KTS CREW GOT AN OB SPOILER CAUTION LIGHT AT 4000 FT. REDUCING BELOW 185 CAUTION LIGHT DISAPPEARED, AND CAME BACK AT 185 KTS. CONFIRMED CHECKLIST ITEMS.  KEPT SPEED BELOW 200 AND RETURNED BACK TO BASE FOR A NORMAL LANDING.  INVESTIGATION/ACTION THE PRESSURE CONTROL SWITCH ON THE OB SPOILER DUMP VALVE WAS REPLACED IAW AMM 27-61-28.
